| Model Number |
FLIPCUTTER II, SHORT 8MM |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an all-inside anterior cruciate ligament surgery the size indicated on the packaging was 8 but the flip cutter was actually a 9.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update avoe 14-may-2025: it was confirmed that the error was detected while working on the patient.There were no effects on the patient.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-1204as-80 batch 4078139649 was received for evaluation.Visual inspection revealed that the tip cutter size was laser marked as # 9.Multiple scratches were noted.The cause of the reported failure is a supplier manufacturing process issue.According to the bill of materials (bom), drawing c2359 at revision 12, component c2363-05 8mm cutter tip must be assembled into the shaft of an ar-1204as-80 the complaint allegation was confirmed based on the related nonconformance findings.